Jump to content

lila19

Member Since 10 Sep 2012
Offline Last Active Feb 09 2014 11:32 PM

Posts I've Made

In Topic: My Accutane Journey (Pics)

09 February 2014 - 03:37 PM

Ok, I absolutely HATE having to post here again... but I feel like I need to.

 

It's been about a year since I finished Accutane, and I've had my first major breakout since then. I don't know if it's bad or not, but I doesn't matter because I feel so depressed that I am considering getting an appointment with my derm soon. I currently have about 10 (!!!!) active zits on my face right now. What the hell.

 

I think that this might be stress-induced -got an important exam on two days, and my last dentist appointment went like crap-, so I'll wait to see what happens during this week, but I don't know. I'm confused, sad, and angry. Fucking acne won't go away, and I've nothing to fight it (no creams or pills, nothing).


In Topic: My Accutane Journey (Pics)

22 July 2013 - 11:58 AM

I hate having to return here, but I feel like I have to. I've been getting zits lately, at least one per day. Is this normal?


In Topic: My Accutane Journey (Pics)

20 April 2013 - 10:21 PM

You look lovely. Congrats!

 

 

Thank you!

 

I've got to report something though... after I finished my treatment, I started to get a problem called "hypersalivation" :S

It's so bad I can spit out half a glass in just a couple of hours!


In Topic: Week 2 Of Accutane And Suddenly Huge Pores?!

10 April 2013 - 10:32 AM

my pores are suddenly HUGE. Is this a common thing to experience?

Yes.

is it temporary or permanent?

It's temporary. Accutane expands your pores, pushes stuff out (you'll notice white things coming out of your pores), and then they shrink. It's like magic, but you'll look fine :)


In Topic: Side Effects Dissapearing..?

10 April 2013 - 10:26 AM

Hi Guys !

 

I have been on 60mg a day of accutane for 1 month now. At the start of my course I suffered from a very bad initial breakout, extremely dry and flaking skin and very dry lips to the point they were peeling off. This continued for 3 weeks. 

 

As i am approaching the middle of my 4th week I have noticed an improvement in my skin and the side effects have lessened severely. My skin is hardly ever dry and even my lips are peeling a lot less.

 

I am using mosturizer day and night and cleansing also.

 

I am worried the stop in side effects may mean a stop in the drug working?

 

Any ideas? is this normal?

 

Many thanks!!

Adrian

 

As long as you don't notice an increase in the oiliness (is that a word? lol), I wouldn't worry.